Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

IS IT POSSIBLE TO FEEL VALIUM CUT IN ONLY TWO DAYS


[Mo...]

Recommended Posts

Oh yes. You're probably feeling kinda rough.

0.5mg is a pretty big cut. Sadly many doctors will advise to make these large cuts, but it is not ideal.

 

We usually recommend cuts of only 10% of your prior dose every two weeks. This helps to safely stabilize between cuts.

 

Have you been able to look at these which we have posted on the site?

Planning Your Withdrawal (Taper Plans)The Ashton Manual

 

In these you'll find info regarding tapering that could help you. :thumbsup:

 

Link to comment
Share on other sites

Oh yes. You're probably feeling kinda rough.

0.5mg is a pretty big cut. Sadly many doctors will advise to make these large cuts, but it is not ideal.

 

We usually recommend cuts of only 10% of your prior dose every two weeks. This helps to safely stabilize between cuts.

 

Have you been able to look at these which we have posted on the site?

Planning Your Withdrawal (Taper Plans)The Ashton Manual

 

In these you'll find info regarding tapering that could help you. :thumbsup:

 

Thank you - I went from 11.5mg to 11mg so it's still in the 5-10% range...but good to hear that what i'm feeling could be the cut.

 

Cheers :-)

Link to comment
Share on other sites

I was wondering this. Actually, I was even wondering if one can feel a valium cut in the end of the same day.

 

Yesterday I decreased my 0.70mg of V to 0.60mg and I wasn't feeling well after my work... my night went strange also and I had insomnia (kinda rare for me in my taper).

Link to comment
Share on other sites

Yeah that's pretty normal. Starting to peak after 2 days, probably worst day 3 and 4.

 

It's alright to cut 0.5mg from 11mg, but it is a bigger reduction than cutting 0.5mg from 12mg. The same amount in mg becomes larger as a proportion of dose the more you cut, so there's always the potential that you'll feel them a little more. Hopefully, it's not too much to handle and you'll start to feel better after the next few days rather than worst. The options, if it is starting to get too much, are to make a smaller step reduction and to hold for longer before making new reductions. I think you could keep to reducing 0.5mg but add in some extra recovery days between reductions. I find it's better to apply the breaks when you see a warning sign than to be forced to stop by crashing. It can take a lot of tidying up if you crash.

  • Like 1
Link to comment
Share on other sites

×
×
  • Create New...